# SDR SWAA2022072524860

- Difficulty date: July 1, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY BULKHEAD SUPPORT LOWER ATTACH ANGLE AT BS 847+19 LBL 10.(MAKRED) / [01] CRACKED ANGLE FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; PART REPLACEMENT REQUIRED;[02] REMOVED ACB BULKHEAD SUPPORT LOWER ATTACH ANGLE AT BS 847+19; LBL10 PER SRM 5140-02-0G-0;[03] LOCATED AND DRILLED ACB BULKHEAD SUPPORT LOWER ATTACH ANGLE AT BS 847+19; LBL10 PER SRM 5140-05-0G-0 AND DWG 149A8102; DWG 149A8104. OK TO INSTALL;[04] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 3. OK TO INSTALL NEW ANGLE GIVEN.;[05] INSTALLED NEW ACB BULKHEAD SUPPORT LOWER ATTACH ANGLE AT BS 847+19; LBL10 PER SRM 5140-02-0G-0 AND DWG 149A8102; DWG 149A8104.;[06] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 5.;[07] ALL STEPS COMPLETE; CARD COMPLETE.
